# SDR SWAA2016082955227

- Difficulty date: August 24, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 22,947 hours, 13,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LOWER SIGN LIGHT LENS MISSING.  INSTALLED LIGHT ASSY IAW AMM.
